RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, Number 6, Pages 23–30 (Mi vmumm3288)  

Mathematics

Quasilinear elliptic equations and Fredholm manifolds

M. I. Vishik, S. B. Kuksin


Full text: PDF file (1099 kB)

Bibliographic databases:
UDC: 517.941.91+517.948.35
Received: 29.05.1985

Citation: M. I. Vishik, S. B. Kuksin, “Quasilinear elliptic equations and Fredholm manifolds”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, no. 6, 23–30

Citation in format AMSBIB
\Bibitem{VisKuk85}
\by M.~I.~Vishik, S.~B.~Kuksin
\paper Quasilinear elliptic equations and Fredholm manifolds
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1985
\issue 6
\pages 23--30
\mathnet{http://mi.mathnet.ru/vmumm3288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0820188}
\zmath{https://zbmath.org/?q=an:0612.35107}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm3288
  • http://mi.mathnet.ru/eng/vmumm/y1985/i6/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020